# SDR DHL2007801540

- Difficulty date: November 21, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR WING FRONT SPAR CAP CRACKED 1.250" APPROXIMATELY AT STA XFS 520.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 11-20-07, BOEING MSG NR 1-653039342-4 DATED 10-22-07, BOEING SKETCH JO060232, JCT04316, EVA D857-00022 REV IR DATED 10-27-07.  REMOVED FASTENERS IAW SRM 51-1-20D. CUT OUT DAMAGED SECTION AND FABRICATED FILLER (AL7075T7351) DOUBLER (AL7075 T7351) (4EA) ANGLES (7075"0" 0.071") IAW BOEING SKETCH J060232.  NDT INSPECTED CUT OUT AREA.  NO CRACK NO CORROSION FOUND IAW NDT SPM PART 08-00-02 TO 07.  ENCLOSED SMN FORM 242-4.  HEAT TREATED ANGLES FROM 7075"0" TO  7075T6 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW EVA D857-00022, SKETCH BOEING J060232, JCT04316, DWG 5802736, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  FUEL LEAK CHECKED GOOD IAW TR NR 28-63 PG 1-11.
